On the Asymptotic Sum Rate of Downlink Cellular Systems With Random User Locations.

Girnyk, M.A., Müller, A., Vehkaperä, M. et al. (2 more authors) (2015) On the Asymptotic Sum Rate of Downlink Cellular Systems With Random User Locations. IEEE Wireless Communications Letters, 4 (3). pp. 333-336. ISSN 2162-2337

Abstract

Metadata

Authors/Creators:
  • Girnyk, M.A.
  • Müller, A.
  • Vehkaperä, M.
  • Rasmussen, L.K.
  • Debbah, M.
Copyright, Publisher and Additional Information: © 2015 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
Dates:
  • Published: 23 March 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 15 Feb 2016 12:44
Last Modified: 20 Mar 2018 23:55
Published Version: http://dx.doi.org/10.1109/LWC.2015.2415796
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Refereed: Yes
Identification Number: https://doi.org/10.1109/LWC.2015.2415796

Share / Export

Statistics